Quantum group covariance and the braided structure of deformed oscillators


Yildiz A.

JOURNAL OF MATHEMATICAL PHYSICS, vol.43, no.11, pp.5459-5469, 2002 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 43 Issue: 11
  • Publication Date: 2002
  • Doi Number: 10.1063/1.1509088
  • Title of Journal : JOURNAL OF MATHEMATICAL PHYSICS
  • Page Numbers: pp.5459-5469

Abstract

The connection between braided Hopf algebra structure and quantum group covariance of the deformed oscillators is constructed explicitly. In this context we provide deformations of the Hopf algebra of functions on SU(1,1). Quantum subgroups and their representations are also discussed. (C) 2002 American Institute of Physics.